# SDR DALA2016080906031

- Difficulty date: August 8, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY, BS 807, X -1 TO X -2 STRAP AT SKIN INNER SURFACE CORRODED.  FOUND TO BE OUT OF LIMITS.  REPAIRED DOUBLER IAW PRI/ERA 544338-14, REV O.
